Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the reversible quadratic centers with monotonic period function


Author: J. Villadelprat
Journal: Proc. Amer. Math. Soc. 135 (2007), 2555-2565
MSC (2000): Primary 34C07, 34C25
Published electronically: February 6, 2007
MathSciNet review: 2302576
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is devoted to studying the period function of the quadratic reversible centers. In this context the interesting stratum is the family of the so-called Loud's dehomogenized systems, namely

\begin{displaymath} \left\{ \begin{array}{l} \dot x=-y+xy, \\ [1pt] \dot y=x+Dx^2+Fy^2. \end{array}\right. \end{displaymath}

We determine several regions in the parameter plane for which the corresponding center has a monotonic period function. To this end we first show that any of these systems can be brought by means of a coordinate transformation to a potential system. Then we apply a monotonicity criterium of R. Schaaf.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 34C07, 34C25

Retrieve articles in all journals with MSC (2000): 34C07, 34C25


Additional Information

J. Villadelprat
Affiliation: Departament d’Enginyeria Informàtica i Matemàtiques, ETSE, Universitat Rovira i Virgili, 43007 Tarragona, Spain

DOI: http://dx.doi.org/10.1090/S0002-9939-07-08749-7
PII: S 0002-9939(07)08749-7
Received by editor(s): March 13, 2006
Received by editor(s) in revised form: April 11, 2006
Published electronically: February 6, 2007
Additional Notes: The author was partially supported by CONACIT through grant 2001SGR-00173 and by DGES through grant MTM2005-06098-C02-1.
Communicated by: Carmen C. Chicone
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.